# SDR DALA2020020430874

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 2,244 hours, 1,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THROUGH FL 210 LAV SMOKE EICAS WARNING COME ON WITH ORAL ALERT AND REMAINED ON FOR 30 SEC THEN WENT AWAY FA'S HAD INDICATION ON CMS FOR AFT LT LAV. NO SMOKE NOTED. CHECKED FOR FAULT MESSAGES, NONE WHERE FOUND. RESET A/C POWER PER CS100 BD500-A-44-11-01. ACCOMPLISHED FIRE DETECTOR TEST NO TROUBLE FOUND OK FOR SERVICE. (LP# 6579340)
